# SDR CALA2024121601532

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 35,231 hours, 12,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  FOUND EMERGENCY AISLE LIGHT AT ROWS 5DEF, 9DEF AND 14DEF. FOLLOWED FIM 33-50 TASK 801, FOUND BATTERY PACK DEFECTIVE. REPLACED BATTERY BACK (M1676) IN REFERENCE AMM 33-51-06-960-805. OPS CHECK GOOD.
